Formes linéaires invariantes par translation et approximation rationnelle
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. G19, 9 p.
@article{SDPP_1974-1975__16_2_A15_0,
     author = {Gramain, Fran\c{c}ois},
     title = {Formes lin\'eaires invariantes par translation et approximation rationnelle},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:G19},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {2},
     year = {1974-1975},
     zbl = {0341.43004},
     mrnumber = {410260},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_2_A15_0/}
}
TY  - JOUR
AU  - Gramain, François
TI  - Formes linéaires invariantes par translation et approximation rationnelle
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:G19
PY  - 1974-1975
DA  - 1974-1975///
VL  - 16
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SDPP_1974-1975__16_2_A15_0/
UR  - https://zbmath.org/?q=an%3A0341.43004
UR  - https://www.ams.org/mathscinet-getitem?mr=410260
LA  - fr
ID  - SDPP_1974-1975__16_2_A15_0
ER  - 
%0 Journal Article
%A Gramain, François
%T Formes linéaires invariantes par translation et approximation rationnelle
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:G19
%D 1974-1975
%V 16
%N 2
%I Secrétariat mathématique
%G fr
%F SDPP_1974-1975__16_2_A15_0
Gramain, François. Formes linéaires invariantes par translation et approximation rationnelle. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. G19, 9 p. http://www.numdam.org/item/SDPP_1974-1975__16_2_A15_0/

[1] Guichard (C.). - Sur la résolution de l'équation aux différences finies G(x+1) - G(x) = H(x) , Ann. scient. Ec. Norm. Sup., 3e série, t. 4. 1887. p. 361-380. | EuDML | JFM | Numdam | MR

[2] Meisters (G.H.). - Translation-invariant linear forms and a formula for the Dirac measure, J. Funct. Anal., t. 8, 1971, p. 173-188. | MR | Zbl

[3] Meisters (G.H.). - Some discontinuous translation-invariant linear forms, J. Funct. Anal., t. 12, 1973, p. 199-210. | MR | Zbl

[4] Meisters (G.H.) and Schmidt (W.M.). - Translation-invariant linear forms on L2(G) for compact abelian groups G , J. Funct. Anal., t. 11, 1972, p. 407-424. | MR | Zbl

[5] Rudin (W.). - Fourier analysis on groups. - New York, J. Wiley and Sons, 1962 (Interscience Tracts in pure and applied Mathematics, 12). | MR | Zbl

[6] Schmidt (W.M.). - On a problem of Heilbronn, J. London math. Soc., Series 2, t. 4, 1972, p. 545-550. | MR | Zbl

[7] Schmidt (W.M.). - Approximation to algebraic numbers. - Genève, l'Enseignement mathématique, 1972 (Monographie de l'Enseignement mathématique, 19). | MR

[8] Serold (A.C. ). - Continuous and discontinuous translation-invariant linear forms, Thesis Phil. D. University of Colorado, 1973.

[9] Woodward (G.S.). - Translation-invariant linear forms on C0(G) , C(G) , Lp(G) for noncompact groups, J. Funct. Anal., t. 16, 1974, p. 205-220. | MR | Zbl